Possible extensions of the noncommutative integral

Risultato della ricerca: Articlepeer review

8 Citazioni (Scopus)


In this paper we will discuss the problem of extending a trace σ defined on a dense von Neumann subalgebraMof a topological *-algebra A to some subspaces of A. Inparticular, we will prove that extensions of the trace σ that go beyond the space L1(σ ) reallyexist and we will explicitly construct one of these extensions. We will continue the analysisundertaken in Bongiorno et al. (Rocky Mt. J. Math. 40(6):1745–1777, 2010) on the generalproblem of extending positive linear functionals on a *-algebra
Lingua originaleEnglish
Numero di pagine0
RivistaRendiconti del Circolo Matematico di Palermo
Stato di pubblicazionePublished - 2011

All Science Journal Classification (ASJC) codes

  • ???subjectarea.asjc.2600.2600???


Entra nei temi di ricerca di 'Possible extensions of the noncommutative integral'. Insieme formano una fingerprint unica.

Cita questo